| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, 12.00/+2.0/089 (sphere/cylinder/axis), into the patients right eye (od) on (b)(6) 2024.The lens was explanted on (b)(6) 2024 due to excessive vaulting and significant reduction of irido-corneal angles.The lens was replaced with a shorter lens and the problem was resolved.This was the replacement lens for mfr.Report # 2023826-2024-02447.Post-op, the lens and cornea were clear; ac deep; occ cell.The iop was elevated, possible secondary steroid responder.On iop lowering agents and for further iop monitoring.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found a haptic bent.Dimensional verification was performed and the lens was found to be in specification.Claim # (b)(4).